Dichomeris amblopis (Janse, 1954)

Permalink

FAMILY Gelechiidae
SUBFAMILY Dichomeridinae
GENUS Dichomeris
SPECIES amblopis
AUTHOR(Janse, 1954)
ORIGINAL COMBINATIONDaemonarcha amblopis, spec. nov.
TYPE LOCALITY[Zimbabwe], Umtali [Mutare], i.1918, leg. A. J. T. Janse.
GEOGRAPHICAL COORDINATES Latitude: -18°57'60" Longitude: 32°37'60"
TYPE SPECIMEN(S) Holotype ♂, TMSA; Paratypes 5♂, 1♀, TMSA.
STATUS Species
PUBLICATION Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202.
PAGINATION 439; pl. 191, fig. 8; pl. 199, figs. 1–4; pl. 188, fig. 6; pl. 189, fig. 3; pl. 190, figs. 2,4; pl.7

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Namibia   Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202. 439
Zimbabwe   Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202. 439

Host Plants

Unknown